# SDR AU980254

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: 300139538243C7
- Condition: Faulty
- Location: Fire Detection
- Component: 801DRH
- Stage of operation: TO
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE FIRE WIRE FAULTY.
